Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 29, NWS Jacksonville, FL

March 11, 20084 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Mar 11, 2008, 2:17 PM EDT for 4 counties in Florida. It took effect at Mar 12, 2008, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2008, 2:17 PM EDT (18:17 UTC)
In effect from
Mar 12, 2008, 1:00 PM EDT
Expired
Mar 12, 2008, 7:00 PM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 111817
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT TUE MAR 11 2008

FLZ020>025-030-121100-
/O.NEW.KJAX.FW.W.0029.080312T1700Z-080312T2300Z/
/O.NEW.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-
217 PM EDT TUE MAR 11 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR 
LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH HAS FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING.

A WEAK COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT WITH DRIER AIR
EXPECTED TO FILTER IN FROM THE NORTHWEST ON WEDNESDAY. MINIMUM
RELATIVE HUMIDITIES WILL NEAR 30% WITH DURATIONS BELOW CRITICAL
LEVELS LASTING 4-6 HOURS MAINLY EAST OF INTERSTATE 95 AND NORTH OF
INTERSTATE 10 IN NORTH FLORIDA. A RED FLAG WARNING HAS BEEN
ISSUED. 

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW HUMIDITIES EXPECTED. MINIMUM VALUES WILL
NEAR 25-30% ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH
SUB-CRITICAL VALUES LASTING 5-8 HOURS. A FIRE WEATHER WATCH HAS
BEEN ISSUED. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ031-032-035>037-040-121100-
/O.NEW.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION-
217 PM EDT TUE MAR 11 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW HUMIDITIES EXPECTED. MINIMUM VALUES WILL
NEAR 25-30% ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH
SUB-CRITICAL VALUES LASTING 5-8 HOURS. A FIRE WEATHER WATCH HAS
BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

ENYEDI
3 follow-up statements
000 
WWUS82 KJAX 120749
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 AM EDT WED MAR 12 2008

FLZ020>025-030-122300-
/O.CON.KJAX.FW.W.0029.080312T1700Z-080312T2300Z/
/O.CON.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-
349 AM EDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

DRIER AIR WILL FILTER IN FROM THE NORTHWEST THIS AFTERNOON
FOLLOWING A COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30
PERCENT WITH DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS
MAINLY WEST OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH
FLORIDA.

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL BE NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND
NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ031-032-035>037-040-122300-
/O.CON.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION-
349 AM EDT WED MAR 12 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST
FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

MKT
000 
WWUS82 KJAX 121833
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT WED MAR 12 2008

FLZ020>025-030-131100-
/O.UPG.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
/O.NEW.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/
/O.CON.KJAX.FW.W.0029.000000T0000Z-080312T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-
233 PM EDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR LOW HUMDIITIES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY FOR LOW 
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

DRY AIR WILL CONTINUE TO FILTER OVER THIS AFTERNOON FOLLOWING A
COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30 PERCENT WITH
DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS MAINLY WEST
OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA.

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL BE NEAR 20 TO 25 PERCENT ACROSS MOST OF INLAND
NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ031-032-035>037-040-131100-
/O.UPG.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/
/O.NEW.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/
BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION-
233 PM EDT WED MAR 12 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY 
FOR LOW HUMIDTIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST
FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ENYEDI
000 
WWUS82 KJAX 122303
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT WED MAR 12 2008

FLZ020>025-030-131115-
/O.EXP.KJAX.FW.W.0029.000000T0000Z-080312T2300Z/
/O.CON.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-
703 PM EDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
THURSDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. 

DRY AIR WILL CONTINUE TO FILTER OVER THIS AFTERNOON FOLLOWING A
COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30 PERCENT WITH
DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS MAINLY WEST
OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA.

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL BE NEAR 20 TO 25 PERCENT ACROSS MOST OF INLAND
NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ031-032-035>037-040-131115-
/O.CON.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/
BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION-
703 PM EDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
THURSDAY. 

REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH
EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM
VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST
FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 11, 9:45 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Mar 11, 9:45 AM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EDT TUE MAR 11 2008

.SHORT TERM...SHORTWAVE CONTINUES TO MOVE ACROSS N MS AND AL WITH
GENERALLY LIGHT PRECIP BEING GENERATED. POPS IN THE ZFP APPEAR TO BE
ON TRACK. MAY NEED TO LOWER TEMPS A BIT...ESPECIALLY ACROSS GA
ZONES. BIG DISCREPANCY BETWEEN GFS AND NAM TEMPS OVER GA...WITH MAV
MUCH COOLER THAN NAM. WILL ALSO REFRESH WORDING TO GET RID OF FOG
VERBIAGE ONCE THE LAST FOG BURNS OFF.

&&

.AVIATION...GENERALLY VFR CONDITIONS EXPECTED OUTSIDE OF REMAINING
FOG AREAS. LOCAL MVFR IN PATCHES OF MOSTLY LIGHT RAIN POSSIBLE LATER
THIS AFTN...MAINLY AT KSSI.

&&

.MARINE...LIGHT WINDS AND SEAS EXPECTED UNTIL THE END OF THE WEEK.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/KERNS
Hazardous weather outlook, Mar 11, 10:15 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1015 AM EDT TUE MAR 11 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1015 AM EDT TUE MAR 11 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY
MONITORED. REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY WITH
THE NEXT FRONTAL SYSTEM. SOME OF THE STORMS COULD BECOME STRONG
WITH GUSTY WINDS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

HESS/CARROLL

In the hours before

Local storm report, Mar 11, 9:49 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
949 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             2 SSE DOWLING PARK      30.22N 83.22W
03/07/2008  E0.75 INCH       SUWANNEE           FL   EMERGENCY MNGR

            SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
            WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
            AT THE TIME.

&&

SANDRIK
Local storm report, Mar 11, 9:55 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TORNADO          5 S WELLBORN            30.16N 82.82W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
            OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
            MANAGEMENT AT 1002 AM EST.

&&

SANDRIK
Local storm report, Mar 11, 9:57 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     LIGHTNING        LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
            DAMAGE WAS DONE TO THE BUILDING.

&&

SANDRIK
Local storm report, Mar 11, 10:12 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            AT 945 AM EST SUWANNEE COUNTY EMERGENCY MANAGMENT
            REPORTED POWER OUT ALL OVER THE CITY OF LIVE OAK. POST
            EVENT RADAR ANALYSIS AND FOLLOW UP WITH EMERGENCY
            MANAGEMENT INDICATES EVENT STARTED NEAR 920 AM EST AND
            LASTED UNTIL 935 AM EST.

0920 AM     HAIL             2 SSE DOWLING PARK      30.22N 83.22W
03/07/2008  E0.75 INCH       SUWANNEE           FL   EMERGENCY MNGR

            SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
            WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
            AT THE TIME.

0930 AM     TORNADO          5 S WELLBORN            30.16N 82.82W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
            OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
            MANAGEMENT AT 1002 AM EST.

0955 AM     LIGHTNING        LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
            DAMAGE WAS DONE TO THE BUILDING.

&&

SANDRIK
Local storm report, Mar 11, 10:45 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1045 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     5 SSE JASPER            30.45N 82.93W
03/07/2008                   HAMILTON           FL   TRAINED SPOTTER

            A TRAINED SPOTTER ESTIMATED WIND GUSTS OVER 60 MPH THAT
            SNAPPED 60 FOOT PINE TREES ABOUT 35 FEET ABOVE THE GROUND
            ALONG INTERSTATE 75 AT EXIT 451 IN SOUTHEAST HAMILTON
            COUNTY. THE TIME OF THE REPORT HAS BEEN ADJUSTED DURING
            POST EVENT ANALYSIS BASED UPON RADAR PRESENTATION.

&&

SANDRIK
Local storm report, Mar 11, 10:47 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT TUE MAR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     5 SSE JASPER            30.45N 82.93W
03/07/2008                   HAMILTON           FL   TRAINED SPOTTER

            A TRAINED SPOTTER ESTIMATED WIND GUSTS OVER 60 MPH THAT
            SNAPPED 60 FOOT PINE TREES ABOUT 35 FEET ABOVE THE GROUND
            ALONG INTERSTATE 75 AT EXIT 451 IN SOUTHEAST HAMILTON
            COUNTY. THE TIME OF THE REPORT HAS BEEN ADJUSTED DURING
            POST EVENT ANALYSIS BASED UPON RADAR PRESENTATION.

0920 AM     HAIL             2 SSE DOWLING PARK      30.22N 83.22W
03/07/2008  E0.75 INCH       SUWANNEE           FL   EMERGENCY MNGR

            SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
            WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
            AT THE TIME.

0920 AM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            AT 945 AM EST SUWANNEE COUNTY EMERGENCY MANAGMENT
            REPORTED POWER OUT ALL OVER THE CITY OF LIVE OAK. POST
            EVENT RADAR ANALYSIS AND FOLLOW UP WITH EMERGENCY
            MANAGEMENT INDICATES EVENT STARTED NEAR 920 AM EST AND
            LASTED UNTIL 935 AM EST.

0920 AM     TSTM WND DMG     2 W OBRIEN              30.03N 82.97W
03/07/2008                   SUWANNEE           FL   PARK/FOREST SRVC

            A COUPLE OF TREES BLOWN DOWN IN TROY SPRINGS STATE PARK.
            TIME IS ESTIMATED BASED ON REPORT AND RADAR IMAGERY.

0930 AM     TORNADO          5 S WELLBORN            30.16N 82.82W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
            OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
            MANAGEMENT AT 1002 AM EST.

0940 AM     TSTM WND DMG     6 SE WAYCROSS           31.15N 82.29W
03/07/2008                   WARE               GA   PUBLIC

            A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON THE LAURA WALKER
            GOLF COURSE. TIME OF EVENT ESTIMATED BY RADAR.

0940 AM     NON-TSTM WND DMG 6 SE WAYCROSS           31.15N 82.29W
03/07/2008                   WARE               GA   PUBLIC

            A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON LAURA WALKER
            GOLF COURSE. TIME OF EVENT ESTIMATED BY RADAR.

0945 AM     TORNADO          1 ENE LAKE CITY         30.20N 82.62W
03/07/2008  F2               COLUMBIA           FL   NWS STORM SURVEY

            *** 2 FATAL *** ONE DIRECT FATALITY WAS DUE TO TREE DOWN
            ON MOBILE HOME. FEMALE FATALITY WAS IN MOBILE HOME AT 649
            NE GIBBS TERRACE. ONE INDIRECT FATALITY WAS DUE TO A
            POWER SURGE BUT DETAILS OF LOCATION OF EVENT ARE UNKNOWN
            AT THIS TIME.

0945 AM     TSTM WND DMG     6 SE WAYCROSS           31.15N 82.29W
03/07/2008                   WARE               GA   PUBLIC

            A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON LAURA WALKER
            GOLF COURSE.

0950 AM     TSTM WND DMG     BELL                    29.76N 82.86W
03/07/2008                   GILCHRIST          FL   EMERGENCY MNGR

            PUBLIC REPORTED A POSSIBLE TORNADO ON THEIR PROPERTY AT
            5401 NW 22ND CT IN BELL. FOUR TREES WERE BLOWN DOWN.

0955 AM     LIGHTNING        LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
            DAMAGE WAS DONE TO THE BUILDING.

1010 AM     HEAVY RAIN       W LIVE OAK              30.29N 82.99W
03/07/2008  E0.00 INCH       SUWANNEE           FL   TRAINED SPOTTER

            A NATIONAL WEATHER SERVICE STORM SPOTTER REPORTED
            RAINFALL IN EXCESS OF 2 INCHES PER HOUR WITH SOME
            FLOODING OF ROADS AND LOW AREAS.

1010 AM     TORNADO          4 E TAYLOR              30.43N 82.23W
03/07/2008                   BAKER              FL   LAW ENFORCEMENT

            ONE RESIDENCE WAS COMPLETELY DESTROYED AND ONE RESIDENCE
            HAD TIN ROOF BLOWN OFF DUE TO POSSIBLE TORNADO. LOCATIONS
            WERE ALONG O.C HORNE ROAD AND GOLDEN GRASS FARMS LANE
            RESPECTIVELY.

1015 AM     TORNADO          7 ESE TAYLOR            30.39N 82.20W
03/07/2008                   BAKER              FL   FIRE DEPT/RESCUE

            A SPOTTER REPORTED A SWATH OF TREES SNAPPED ACROSS A FARM
            ALONG STATE ROAD 185 NEAR EXIT 5. THERE WERE NUMEROUS
            PINE TREES SNAPPED OFF ABOUT 8-10 FEET ABOVE GROUND LEVEL
            AND THE TOPS WERE STREWN ABOUT FARMLAND. LARGE CYPRESS
            TREES WERE DAMAGED AND TWISTED. SNAPPED TREE TOPS WERE
            OBSERVED IN POWER LINES WHICH CAUSED AREA POWER OUTAGES.
            THE TIME OF THE DAMAGE WAS BASED ON DOPPLER RADAR.

1015 AM     TORNADO          6 ENE TAYLOR            30.46N 82.20W
03/07/2008                   CHARLTON           GA   EMERGENCY MNGR

            A TOTAL OF 5 HOUSES WERE DAMAGED WITH ONE HOUSE
            SUSTAINING MAJOR STRUCTURAL DAMAGE. DAMAGE PATH ESTIMATED
            BY EMERGENCY MANAGEMENT TO BE 1 MILE IN LENGTH. POSSIBLE
            TORNADO INDUCED DAMAGE WAS ALONG STATE ROAD 185 NEAR MILE
            MARKER 2.

1018 AM     TORNADO          TAYLOR                  30.44N 82.29W
03/07/2008                   BAKER              FL   UTILITY COMPANY

            POWER POLES TWISTED AND SNAPPED. ROOF BLOWN OFF HOUSE.

1020 AM     TORNADO          N SANDERSON             30.25N 82.27W
03/07/2008                   BAKER              FL   EMERGENCY MNGR

            BRICK HOME DESTROYED AT 11456 O.C. HORNE RD.

1025 AM     TORNADO          5 NNE ST. GEORGE        30.59N 82.01W
03/07/2008  F0               NASSAU             FL   EMERGENCY MNGR

            MINOR DAMAGE TO OUTHOUSE AND TREES KNOCKED DOWN ALONG
            RIVER ROAD.

1025 AM     TORNADO          GLEN ST. MARY           30.27N 82.16W
03/07/2008                   BAKER              FL   LAW ENFORCEMENT

            TIN ROOF BLOWN OFF HOUSE AT 20192 GOLDEN GRASS FARMS
            LANE.

1025 AM     TORNADO          11 ENE TAYLOR           30.50N 82.12W
03/07/2008                   CHARLTON           GA   UTILITY COMPANY

            NUMEROUS POWERLINES DOWN.

1027 AM     TORNADO          9 W WAYNESVILLE         31.23N 81.94W
03/07/2008                   BRANTLEY           GA   EMERGENCY MNGR

            5 PUBLIC REPORTS OF A TORNADO RECEIVED BY EMERGENCY
            MANAGEMENT 9 MILES WEST OF WAYNESVILLE AT TURKEY RIDGE.
            DAMAGE TO AT LEAST ONE HOME.

1050 AM     TSTM WND DMG     5 S DOCK JUNCTION       31.13N 81.52W
03/07/2008                   GLYNN              GA   UTILITY COMPANY

            UTILITY COMPANY REPORTS SEVERAL TREES DOWN ON POWERLINES
            WEST OF INTERSTATE 95. TIMES WERE ESTIMATED BY RADAR.

1130 AM     WATER SPOUT      KINGS BAY BASE          30.79N 81.51W
03/07/2008                   CAMDEN             GA   OTHER FEDERAL

            REPORT RELAYED FROM FORMER NWS EMPLOYEE OF WATERSPOUT
            SEEN OVER THE WATER BETWEEN KINGS BAY BASE AND CUMBERLAND
            ISLAND. TIME IS BASED ON RADAR IMAGERY.

0150 PM     TSTM WND DMG     INTERLACHEN             29.62N 81.90W
03/07/2008                   PUTNAM             FL   EMERGENCY MNGR

            SCATTERED TREES DOWN AND ISOLATED POWER OUTAGES REPORTED
            ACROSS THE WESTERN PORTION OF THE COUNTY BY PUTNAM COUNTY
            EMERGENCY MANAGEMENT. TIME IS BASED ON RADAR IMAGERY AND
            EMA TIMING OF EVENT.

0212 PM     HAIL             SILVER SPRINGS SHORES   29.10N 82.01W
03/07/2008  E0.88 INCH       MARION             FL   PARK/FOREST SRVC

            NICKEL SIZE HAIL REPORTED BY PARK OFFICIAL WHO LIVES ON
            THE SILVER RIVER STATE PARK PROPERTY. TIME BASED ON RADAR
            IMAGERY.

0608 PM     HEAVY RAIN       OCALA                   29.19N 82.13W
03/07/2008  U0.00 INCH       MARION             FL   FIRE DEPT/RESCUE

            WIDESPREAD STREET FLOODING WAS REPORTED IN THE DOWNTOWN
            AREA.

1100 PM     HEAVY RAIN       FLEMINGTON              29.41N 82.30W
03/07/2008  M6.70 INCH       MARION             FL   TRAINED SPOTTER

            THIS AMOUNT IS STORM TOTAL.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:17 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.